# SDR YENA2025102101047

- Difficulty date: October 19, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N3269J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55366
- Aircraft time: 103 hours, 80 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1498, DEN-JFK. "INFLIGHT REPORTED ELECTRICAL SMOKE SMELL IN AFT LAV AREA; ACCOMPLISHED FIM FAULT ISOLATION PROCEDURES FOR FUMES / SMOKE IN CABIN.  NO ELECTRICAL SMOKE SMELL NOTED.  IAW FIM J21-22-00.  A/C OK FOR CONT SVC."
